JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 4
Some Aspects of Convex Functions and Their Applications

    Authors: Jamal Rooin,  
    Keywords: Convex Functions, Means, $L^p$-Spaces, Fubini's Theorem  
    Date Received: 13/04/00  
    Date Accepted: 04/10/00  
    Subject Codes:


    Editors: Neil S. Barnett,  

In this paper we will study some aspects of convex functions and as
applications prove some interesting inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login